# SDR IPXA2014031482245

- Difficulty date: March 4, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 60,045 hours, 10,066 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: WSP0789502
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 4C, MAIN CABIN FLOORBOARD CORRODED BS 480, RBL 48.     REPAIRED IAW EA 011-5310-01-A5146, REV IR AND EO 5310-53726-A, MINOR.
